advertisement
Question
Posted by: tazz | 2007/06/11

mirena - 7 months down the line

after having my mirena put in last novemeber, i was very happy - had occasional spotting / light bleeding. so it was all great. now all of a sudden, 7 months later - i'm having a proper period, medium bleeding. it started on saturday - so far, been 3 days. but this has not happened in those last 7 months. so i'm worried that it's not normal... ?
this was my first stop, because my gynae asks R400 for a consultation and i really can't afford that - and then she probably will just tell me it's normal ..
but is it ?
pls advise doc !
thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Mirena in most women causes the period to disappear completely.Rarely some women have a period within the first year. Perhaps there has also been a change in your lifestyle that has caused this bleed becasue of fluctuation in hormones.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement